Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Cramps, back pain, nausea, brown and sticky mucus discharge from vagina. On birth control

I went to my PCP today regarding abnormal bleeding between periods. I am on BC and today marks 3 days on placebo pills(I take Yaz). I went to bathroom about an hr ago bc I was cramping, back hurting, feeling a little nauseous. I wiped and saw a light brown sticky mucus coming from my vagina . I don t have a regular GYNso I was referred to one and they r gonna call me for apt.
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Sexologist 's  Response
Is this your first cycle on BC? Three days on placebo, it is likely you are starting to get your menstrual period. Just take some Meftal spas tablets three times in a day, the discomfort should go away
Answered: Wed, 4 Feb 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor